Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Nov 12, 2007, 2:11 PM MST for 7 counties in Nebraska. It took effect at Nov 13, 2007, 6:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2007, 2:11 PM MST (21:11 UTC)
- In effect from
- Nov 13, 2007, 6:00 AM MST
- Expired
- Nov 13, 2007, 5:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 122111 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 211 PM MST MON NOV 12 2007 ...STRONG WINDS LIKELY FOR LATE TONIGHT AND TUESDAY... .THE COMBINATION OF A LARGE DIFFERENCE IN SURFACE PRESSURE WILL BE OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND TUESDAY. AT THE SAME TIME...THE JET STREAM WITH STRONG WINDS IN THE UPPER ATMOSPHERE WILL MOVE OVER THE NORTHERN AND CENTRAL ROCKIES. THE COMBINATION WILL PRODUCE STRONG SURFACE WINDS OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND TUESDAY. THE STRONGEST WINDS WILL BE OVER AND NEAR THE LARAMIE RANGE AND NORTHERN CARBON COUNTY. WYZ059>061-063-065-068>070-122215- /O.CAN.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE-LARAMIE VALLEY- GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... CENTENNIAL...LARAMIE...TORRINGTON...CHEYENNE...PINE BLUFFS 211 PM MST MON NOV 12 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WATCH. STRONG WEST OR NORTHWEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH LATE TONIGHT AND TUESDAY WITH GUSTS TO BETWEEN 45 AND 55 MPH. EVEN THOUGH THOSE WINDS ARE STRONG...THEY ARE LESS THAN EARLIER EXPECTED AND ARE BELOW HIGH WIND WARNING CRITERIA. FOR THAT REASON THE HIGH WIND WATCH HAS BEEN CANCELED. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT AND TUESDAY. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ NEZ001>003-019>021-054-055-130515- /O.NEW.KCYS.WI.Y.0015.071113T1300Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 211 PM MST MON NOV 12 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY. WEST OR NORTHWEST WINDS ON TUESDAY WILL BE SUSTAINED AT 25 TO 35 MPH OVER THE NEBRASKA PANHANDLE WITH GUSTS TO 45 MPH. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. WYZ059>061-063-065-068>070-122215- /O.CAN.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE-LARAMIE VALLEY- GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... CENTENNIAL...LARAMIE...TORRINGTON...CHEYENNE...PINE BLUFFS 211 PM MST MON NOV 12 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WATCH. $$ WYZ062-064-066-067-130515- /O.UPG.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ /O.NEW.KCYS.HW.W.0016.071113T0900Z-071114T0000Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 211 PM MST MON NOV 12 2007 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS THE LARAMIE RANGE...SOUTHERN PLATTE COUNTY AND NORTHERN CARBON COUNTY LATE TONIGHT AND CONTINUE FOR MOST OF TUESDAY. WINDS OVER THOSE AREAS WILL BE SUSTAINED AT 35 TO 45 MPH IN THE LOWER ELEVATIONS WITH GUSTS TO 65 MPH. MEANWHILE OVER THE LARAMIE RANGE THE WINDS WILL BE SUSTAINED AT 45 TO 55 MPH AND GUSTS TO 75 MPH. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT AND TUESDAY. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ NEZ001>003-019>021-054-055-130515- /O.NEW.KCYS.WI.Y.0015.071113T1300Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 211 PM MST MON NOV 12 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WEILAND
6 follow-up statements
000 WWUS75 KCYS 122112 CCA NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 211 PM MST MON NOV 12 2007 ...STRONG WINDS LIKELY FOR LATE TONIGHT AND TUESDAY... .THE COMBINATION OF A LARGE DIFFERENCE IN SURFACE PRESSURE WILL BE OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND TUESDAY. AT THE SAME TIME...THE JET STREAM WITH STRONG WINDS IN THE UPPER ATMOSPHERE WILL MOVE OVER THE NORTHERN AND CENTRAL ROCKIES. THE COMBINATION WILL PRODUCE STRONG SURFACE WINDS OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND TUESDAY. THE STRONGEST WINDS WILL BE OVER AND NEAR THE LARAMIE RANGE AND NORTHERN CARBON COUNTY. WYZ059>061-063-065-068>070-122215- /O.CAN.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE-LARAMIE VALLEY- GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... CENTENNIAL...LARAMIE...TORRINGTON...CHEYENNE...PINE BLUFFS 211 PM MST MON NOV 12 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WATCH. STRONG WEST OR NORTHWEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH LATE TONIGHT AND TUESDAY WITH GUSTS TO BETWEEN 45 AND 55 MPH. EVEN THOUGH THOSE WINDS ARE STRONG...THEY ARE LESS THAN EARLIER EXPECTED AND ARE BELOW HIGH WIND WARNING CRITERIA. FOR THAT REASON THE HIGH WIND WATCH HAS BEEN CANCELED. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT AND TUESDAY. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ NEZ001>003-019>021-054-055-130515- /O.NEW.KCYS.WI.Y.0015.071113T1300Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 211 PM MST MON NOV 12 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY. WEST OR NORTHWEST WINDS ON TUESDAY WILL BE SUSTAINED AT 25 TO 35 MPH OVER THE NEBRASKA PANHANDLE WITH GUSTS TO 45 MPH. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ WYZ062-064-066-067-130515- /O.UPG.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ /O.NEW.KCYS.HW.W.0016.071113T0900Z-071114T0000Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 211 PM MST MON NOV 12 2007 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS THE LARAMIE RANGE...SOUTHERN PLATTE COUNTY AND NORTHERN CARBON COUNTY LATE TONIGHT AND CONTINUE FOR MOST OF TUESDAY. WINDS OVER THOSE AREAS WILL BE SUSTAINED AT 35 TO 45 MPH IN THE LOWER ELEVATIONS WITH GUSTS TO 65 MPH. MEANWHILE OVER THE LARAMIE RANGE THE WINDS WILL BE SUSTAINED AT 45 TO 55 MPH AND GUSTS TO 75 MPH. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT AND TUESDAY. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ WEILAND
000 WWUS75 KCYS 130435 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 935 PM MST MON NOV 12 2007 WYZ062-064-066-067-131300- /O.CON.KCYS.HW.W.0016.071113T0900Z-071114T0000Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 935 PM MST MON NOV 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY. WINDS WILL CONTINUE TO INCREASE OVER THE REGION OVERNIGHT...WITH HIGH WINDS DEVELOPING ACROSS THE LARAMIE RANGE...SOUTHERN PLATTE COUNTY AND NORTHERN CARBON COUNTY LATER TONIGHT. WINDS WILL BE SUSTAINED AT 35 TO 45 MPH IN THE LOWER ELEVATIONS WITH GUSTS TO 65 MPH...WHILE SOME GUSTS TO 75 MPH WILL BE POSSIBLE IN THE LARAMIE RANGE. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT AND TUESDAY. THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ NEZ001>003-019>021-054-055-131300- /O.CON.KCYS.WI.Y.0015.071113T1300Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 935 PM MST MON NOV 12 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY. WEST OR NORTHWEST WINDS ON TUESDAY WILL BE SUSTAINED AT 25 TO 35 MPH OVER THE NEBRASKA PANHANDLE WITH GUSTS TO 45 MPH. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$
000 WWUS75 KCYS 130954 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 254 AM MST TUE NOV 13 2007 WYZ062-064-066-067-140000- /O.CON.KCYS.HW.W.0016.000000T0000Z-071114T0000Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 254 AM MST TUE NOV 13 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS WILL CONTINUE THROUGH THE DAY. ACROSS THE LOWER ELEVATIONS...WINDS WILL BE WEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH. WINDS ACROSS THE MOUNTAINS WILL BE WEST AT 45 TO 55 WITH GUSTS TO 75 MPH. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS TODAY. THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ NEZ001>003-019>021-054-055-140000- /O.CON.KCYS.WI.Y.0015.071113T1300Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 254 AM MST TUE NOV 13 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. WEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ RUBIN
000 WWUS75 KCYS 131016 CCA NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 254 AM MST TUE NOV 13 2007 WYZ062-064-066-067-140000- /O.CON.KCYS.HW.W.0016.000000T0000Z-071114T0000Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 254 AM MST TUE NOV 13 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS WILL CONTINUE THROUGH THE DAY. ACROSS THE LOWER ELEVATIONS...WINDS WILL BE WEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH. WINDS ACROSS THE MOUNTAINS WILL BE WEST AT 45 TO 55 WITH GUSTS TO 75 MPH. AROUND 300 AM MST...WINDS AT ARLINGTON WERE WEST SOUTHWEST GUSTING TO 76 MPH. BORDEAUX IN PLATTE COUNTY HAD SOUTHWEST WINDS GUSTING TO 83 MPH. WINDS AT VEDAUWOO WERE GUSTING UP TO 57 MPH. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS TODAY. THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ NEZ001>003-019>021-054-055-140000- /O.CON.KCYS.WI.Y.0015.071113T1300Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 254 AM MST TUE NOV 13 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. WEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ RUBIN
000 WWUS75 KCYS 132122 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 222 PM MST TUE NOV 13 2007 WYZ062-064-066-067-132230- /O.CAN.KCYS.HW.W.0016.000000T0000Z-071114T0000Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 222 PM MST TUE NOV 13 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WARNING. THE STRONG WEST WINDS OF EARLIER TODAY HAVE DIMINISHED SLOWLY OVER SOUTHEAST WYOMING SINCE MIDDAY. A COLD FRONT WILL MOVE RAPIDLY SOUTH OVER THE AREA THROUGH EARLY THIS EVENING... SHIFTING THE WINDS TO NORTHERLY. THE NORTHERLY WINDS WILL GUST UP TO 45 MPH FOR A FEW HOURS BEHIND THE COLD FRONT. EVEN THROUGH IT WILL CONTINUE TO BE WINDY THROUGH EARLY TONIGHT... THE WINDS ARE NO LONGER EXPECTED TO REACH HIGH WIND CRITERIA... WHICH IS GUSTS TO 60 MPH. MOTORISTS SHOULD STILL USE CAUTION THROUGH EARLY TONIGHT DUE TO THE STILL GUSTY WINDS. FOR INFORMATION ON THE RECORDED PEAK WIND GUSTS SO FAR TODAY...PLEASE REFER TO THE NATIONAL WEATHER SERVICE IN CHEYENNE WEBSITE...WWW.WEATHER.GOV/CYS. $$ NEZ001>003-019>021-054-055-140000- /O.CON.KCYS.WI.Y.0015.000000T0000Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 222 PM MST TUE NOV 13 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WINDS WILL CONTINUE TO BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH OVER THE PANHANDLE THROUGH 5 PM. THOSE STRONG WINDS WILL SHIFT FROM WEST TO NORTH DURING THAT TIME AS A COLD FRONT MOVES THROUGH THE AREA. THE WINDS WILL DIMINISH SHORTLY AFTER SUNSET AND THEN INCREASE AGAIN BY MID MORNING ON WEDNESDAY. THE WINDS THROUGH 5 PM WILL PRODUCE HAZARDOUS TRAVEL FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...THE VISIBILITIES WILL BE REDUCED IN PLACES DUE TO BLOWING DUST. $$ WEILAND
000 WWUS75 KCYS 140000 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 500 PM MST TUE NOV 13 2007 NEZ001>003-019>021-054-055-140100- /O.EXP.KCYS.WI.Y.0015.000000T0000Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 500 PM MST TUE NOV 13 2007 ...WIND ADVISORY EXPIRED AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY EXPIRED AT 5 PM THIS AFTERNOON. A COLD FRONT MOVED THROUGH THE PANHANDLE THIS AFTERNOON...SWITCHING THE STRONG WEST WINDS TO NORTH. SOME GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL LINGER INTO EARLY THIS EVENING AS COLDER AIR POURS INTO THE REGION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Nov 12, 2:04 PM MST, 7 minutes earlier.
Area forecast discussion, Nov 12, 2:04 PM MST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
204 PM MST MON NOV 12 2007
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...
WINDS WILL CONTINUE TO BE THE MAIN FORECAST PROBLEM FOR THIS PART
OF THE FORECAST...ESPECIALLY LATE TONIGHT AND TUESDAY. SURFACE
HIGH PRESSURE IS CURRENTLY OVER THE CWA AND THE SHORTWAVE TROUGH
HAS JUST ABOUT CLEARED THE ENTIRE CWA AS OF 20Z. THE WINDS WILL
INCREASE DURING THE NIGHT TONIGHT AND CONTINUE FOR TUESDAY IN
RESPONSE TO AN ENERGETIC SHORTWAVE TROUGH OVER SOUTHERN BRITISH
COLUMBIA EARLY THIS AFTERNOON. THE FEATURE AND ITS ASSOCIATED
SURFACE LOW WILL MOVE ACROSS SOUTHERN CANADA WITH THE MODELS
CLOSE IN DEPICTING THE PATTERN. AS IT MOVES EAST THE SURFACE
PRESSURE GRADIENT AND WINDS ALOFT BOTH INCREASE OVER THE CWA
TONIGHT AND CONTINUE FOR MOST OF TUESDAY. ALREADY 3 HOUR SURFACE
PRESSURE FALLS WERE AS GREAT AS 4 MB OVER WESTERN MONTANA. THE
700 MB HEIGHT DIFFERENCE VALUE BETWEEN KCAG AND KCPR STILL PEAKS AT
AROUND 70 BETWEEN 12Z AND 15Z TUESDAY. IN ADDITION THE 700 MB
WINDS INCREASE TO ABOUT 60 KNOTS AT THAT TIME AND THE STRONG 300
MB JET IS JUST TO THE NORTH OF THE CWA. SOME NEGATIVES FOR THE
HIGH WINDS MAY BE THE EXPECTED WARM TEMPERATURES ON TUESDAY AS
WELL AS MODEL MID LEVEL FRONTOGENESIS MOVING INTO THE CWA. THE
FROUDE NUMBER FOR AREAS JUST EAST OF THE LARAMIE RANGE SHOULD BE
JUST LESS THAN 1 AS WELL. WILL GO AHEAD AND UPGRADE THE HIGH
WIND WATCH TO A WARNING FOR LATE TONIGHT AND TUESDAY FOR THE LARAMIE
RANGE...SOUTHERN PLATTE COUNTY AND NORTHERN CARBON COUNTY WHICH ALL
FAVOR GAP WINDS. IN ADDITION...WILL ISSUE A WIND ADVISORY FOR THE
WESTERN NEBRASKA PANHANDLE FOR TUESDAY. CONSIDERABLE MID AND HIGH
CLOUDS CURRENTLY JUST UPSTREAM WILL ALSO SPREAD OVER THE CWA TONIGHT
AND TUESDAY MORNING. A SURFACE COLD FRONT MOVES FROM NORTH TO SOUTH
OVER MUCH OF THE CWA TUESDAY AFTERNOON AND EARLY TUESDAY NIGHT. THE
FRONTAL ORIENTATION SHOULD BE ENOUGH TO CUT OFF THE STRONGER WINDS
WITH ITS PASSAGE. HOWEVER...GOOD SURFACE PRESSURE RISES BEHIND THE
FRONT WILL CREATE AT LEAST A PERIOD OG GUSTY NORTHERLY WINDS. ALSO
BEHIND THE FRONT...THERE SHOULD BE ENOUGH MOISTURE AND NORTHERLY
COMPONENT TO THE WINDS FOR AN INCREASE IN CLOUD COVER AND SOME
FLURRIES OR EARLY SPRINKLES TUESDAY NIGHT.
.LONG TERM...DRY CONDITIONS WILL PREVAIL FROM WED THROUGH MON ACROSS
THE CWA. FOR WED AND THUR...NW FLOW WILL BE ALOFT OVER THE FORECAST
AREA AS AN UPPER RIDGE BUILDS INTO THE PAC NW AND MOVES INTO THE
INTER-MOUNTAIN REGION. A SURFACE LEE TROUGH WILL DEVELOP THURSDAY
WHICH WILL RESULT IN DOWNSLOPE WINDS AT THE SURFACE. ON
FRIDAY...THE UPPER RIDGE AXIS WILL MOVE OVER THE AREA...THEN WRLY
FLOW DEVELOPS ALOFT FRI NIGHT AS THE RIDGE GETS FLATTENED BY SEVERAL
DISTURBANCES MOVING ACROSS THE NORTHERN AND CENTRAL ROCKIES. THE
SURFACE TROUGH WILL REMAIN OVER ERN WY/WRN NEB CONTINUING THE
DOWNSLOPE SURFACE WINDS. WESTERLY FLOW WILL CONTINUE ALOFT SAT AS A
SERIES OF WEAK DISTURBANCES CONTINUE TO MOVE ACROSS THE AREA. AN
UPPER RIDGE WILL BUILD OVER THE CWA SUN...THEN FLATTEN OUT AGAIN FOR
MON AS A STRONGER DISTURBANCE MOVES ACROSS NORTHERN WY AND INTO SD.
HIGH TEMPERATURES WILL BE AROUND NORMAL WED...8 TO 12 DEGREES ABOVE
NORMAL FOR THUR THROUGH SUN...THEN AROUND NORMAL FOR MON.
&&
.AVIATION...
WINDS WILL INCREASE OVER THE CWA...ESPECIALLY IN WYOMING...EARLY
TONIGHT AND WILL CONTINUE THROUGH TUESDAY. MANY LOCATIONS WILL
OBSERVE WIND GUSTS BETWEEN 45 AND 55 KNOTS IN WYOMING...WITH GUSTS
TO BETWEEN 35 AND 45 KNOTS IN THE NEBRASKA PANHANDLE. THOSE
STRONG WINDS WILL PRODUCE CONSIDERABLE TURBULENCE...ESPECIALLY TO
THE LEE OF THE MOUNTAINS. A COLD FRONT WILL MOVE FROM NORTH TO
SOUTH OVER THE CWA TUESDAY AFTERNOON AND TUESDAY NIGHT AND SHOULD
CREATE A VERY NOTICEABLE WIND SHIFT. CLOUD BASES AND CEILINGS WILL
LOWER OVER THE CWA TUESDAY NIGHT. SOME LOCATIONS...NAMELY
KDGW...KEAN AND KCYS COULD SEE AT LEAST A PERIOD OF MVFR CEILINGS
DURING THAT TIME.
&&
.FIRE WEATHER...THE STRONG WINDS DURING THE DAY TUESDAY WILL COMBINE
WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES IN THE LOWER
ELEVATIONS. THAT COMBINATION WILL PRODUCE AN INCREASED FIRE DANGER
OVER THE LOWER ELEVATIONS OF SOUTHEAST WYOMING AND THE WESTERN
NEBRASKA PANHANDLE.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 2 AM TUESDAY TO 5 PM TUESDAY FOR WYZ062-
WYZ064-WYZ066-WYZ067.
NE...WIND ADVISORY FROM 6 AM TUESDAY TO 5 PM TUESDAY FOR NEZ001-
NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&
WEILAND/DAUGHERTYHazardous weather outlook, Nov 12, 4:54 AM MST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 454 AM MST MON NOV 12 2007 NEZ001>003-019>021-054-055-131200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 454 AM MST MON NOV 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT TODAY WILL BE COOLER WITH A CHANCE OF RAIN OR SNOW. IT WILL BE WINDY ON TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOUR NATIONAL WEATHER SERVICE WOULD APPRECIATE ANY WEATHER REPORTS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059>070-131200- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 454 AM MST MON NOV 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WATCH IS IN EFFECT LATE TONIGHT AND TUESDAY. PLEASE SEE NATIONAL WEATHER SERVICE PRODUCT WWUS75 FOR MORE INFORMATION. THERE IS A CHANCE OF RAIN OR SNOW TODAY ALONG WITH COOLER TEMPERATURES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOUR NATIONAL WEATHER SERVICE WOULD APPRECIATE ANY WEATHER REPORTS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.